# SDR USAA920071095

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, LEFT WING RIB CRACKED, WBL 135.5.  REPAIRED LEFT WING RIB, WBL 135.5 IAW USAIRWAYS EA 98937.
